Medicine Reaction, Eye Problems

Many prescription and nonprescription medicines can cause eye problems or changes in vision. A few examples are: Antihistamines. Some antidepressants (tricyclic antidepressants). Erection medicines. Medicines for bladder control problems (anticholinergics). Medicines (called blood thinners) that prevent blood clots. Any…

Medicine Reaction, Eye Problems

Medicine Reaction, Eye Problems

Many prescription and nonprescription medicines can cause eye problems or changes in vision. A few examples are:

  • Antihistamines.
  • Some antidepressants (tricyclic antidepressants).
  • Erection medicines.
  • Medicines for bladder control problems (anticholinergics).
  • Medicines (called blood thinners) that prevent blood clots.
  • Any kind of medicine that you put in your eye.

Credits

Current as ofJune 26, 2019

Author: Healthwise Staff
Adam Husney, MD - Family Medicine
Kathleen Romito, MD - Family Medicine

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.